HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Singularities of Developable Surfaces

Files in This Item:
pre448.pdf1.03 MBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Singularities of Developable Surfaces
Authors: Ishikawa, G. Browse this author
Keywords: tangent developable
projective duality
Legendre singularity
non-isolated singularity
topological triviality.
Issue Date: 1-Feb-1999
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 448
Start Page: 1
End Page: 20
Abstract: In this survey article we explain the recent results on the singu­larities appearing in the tangent developables of space curves via the projective duality. First we examine, from our viewpoint, the classical local classification and Hartman-Nirenberg's theorem on developable surfaces. Then we show results on the local differentiable and topological classification of tangent developables of space curves. Lastly we present some related problems and questions, for instance, questions on the finite determinacy.
Type: bulletin (article)
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University